Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 261, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 1:56 AM CDT for Chicot County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 1:56 AM CDT (06:56 UTC)
- Expired
- Jun 19, 2007, 2:24 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Chicot County, AR
The radar
The Little Rock radar (KLZK), 169 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 190657 SVRJAN ARC017-190745- /O.NEW.KJAN.SV.W.0261.070619T0656Z-070619T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 156 AM CDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHICOT COUNTY IN SOUTHEAST ARKANSAS... THIS INCLUDES THE CITY OF DERMOTT... * UNTIL 245 AM CDT * AT 156 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DERMOTT...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL MOVE EAST ACROSS NORTHERN CHICOT COUNTY UNTIL 245 AM CDT. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3357 9144 3346 9145 3343 9123 3353 9120 $$ EEC
1 follow-up statement
000 WWUS54 KJAN 190724 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 223 AM CDT TUE JUN 19 2007 ARC017-190733- /O.CAN.KJAN.SV.W.0261.000000T0000Z-070619T0745Z/ CHICOT AR- 223 AM CDT TUE JUN 19 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CHICOT COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND IS NO LONGER SEVERE. LAT...LON 3357 9144 3346 9145 3343 9123 3353 9120 $$ EEC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:32 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 18, 10:32 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1032 PM CDT MON JUN 18 2007 .DISCUSSION...ONLY UPDATE NEEDED IS TO REMOVE THE POPS OVER MOST OF THE CWA FOR THE REMAINDER OF THE EVENING. THE ONLY EXCEPTION WILL BE ACROSS THE DELTA WHERE THE REMNANTS OF THE COMPLEX THAT CAUSED FLOODING PROBLEMS NORTH OF DALLAS IS CONTINUING TO MOVE INTO THAT ARE. THIS CONVECTION WILL LIKELY REMAIN WELL NORTH OF THE METRO IF IT EVEN PERSISTS THIS FAR EAST. ASS FOR THE EARLY MORNING HOURS...SHRA AND TSRA MAY BEGIN TO REDEVELOP AS DEEP MOISTURE CONTINUES TO STREAM NORTH. THIS WILL COMBINE WITH THE APPROACHING WEAK MID LEVEL DISTURBANCE AND ATLEAST GET CONVECTION GOING AGAIN TOMORROW BUT IF A LL JET...THAT IS EXPECTED TO REMAIN SOUTH OF THE AREA...DEVELOPS A LITTEL FURTHER TO THE NORTH THEN SHRA AND TSRA COULD QUICKLY DEVELOP MOVE INTO NORTHEAST LA AND SOUTHERN MS. NEW ZFP AND GRIDS OUT SHORTLY. && .AVIATION...ONLY ISSUES NOW LOOKM TO BE CEILINGS AND VISBIES. THIS IS MAINLY THE CASE OVER AREAS THAT RECIEVED DECENT RAIN TODAY LIKE HBG AND GWO. HBG SHOULD SEE CEILINGS DROP TO MVFR STATUS(PROBABLY AROUND 1500-2K FT) BY OR SHORTLY AFTER MIDNIGHT. ALSO VISBIES WILL FALL IN MVFR STATUS SHORTLY AFTER MIDNIGHT. WITH WINDS STAYING UP A LITTLE LONGER ALONG WITH APPROACHING SHRA...GWO WILL PROBABLY HOLD OFF ON THE LOWER CEILINGS UNTIL THE SHRA GET THERE. AS FOR CONVECTION LOOK FOR SHRA AND TSRA TO REDEVELOP OVER THE ENTIRE AREA AGAIN TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 88 71 92 / 23 88 21 23 MERIDIAN 72 85 69 92 / 23 87 37 20 VICKSBURG 73 90 71 91 / 31 78 15 28 HATTIESBURG 73 87 70 90 / 22 89 44 43 NATCHEZ 74 87 71 90 / 22 89 26 37 GREENVILLE 73 88 70 91 / 60 76 12 24 GREENWOOD 73 87 70 92 / 41 87 13 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CAB
Hazardous weather outlook, Jun 18, 2:14 PM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 214 PM CDT MON JUN 18 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 214 PM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL. DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY. SMALL HAIL WILL ALSO BE POSSIBLE. MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 18, 8:11 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
06/18/2007 JONES MS EMERGENCY MNGR
LIMB DOWN ON A HOUSE.
&&
CMELocal storm report, Jun 18, 8:16 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 5 S PELAHATCHIE 32.24N 89.80W
06/18/2007 RANKIN MS NWS EMPLOYEE
PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.
0700 PM TSTM WND DMG 4 N DREW 33.87N 90.53W
06/18/2007 SUNFLOWER MS LAW ENFORCEMENT
A FEW POWER LINES WERE BLOWN DOWN.
&&
CMELocal storm report, Jun 18, 8:29 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
06/18/2007 LOWNDES MS COUNTY OFFICIAL
TWO TREES WERE BLOWN DOWN, REPORTED BY 911.
&&
CMELocal storm report, Jun 18, 8:48 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
06/18/2007 MARION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN COLUMBIA...ONE TREE ON A HOUSE AND
ANOTHER ON A POWER LINE.
0135 PM TSTM WND DMG COLUMBIA 31.26N 89.83W
06/18/2007 MARION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN COLUMBIA...ONE ON A HOUSE.
0220 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
06/18/2007 JONES MS EMERGENCY MNGR
LIMB DOWN ON A HOUSE.
0235 PM TSTM WND DMG 5 S PELAHATCHIE 32.24N 89.80W
06/18/2007 RANKIN MS NWS EMPLOYEE
PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.
0248 PM TSTM WND DMG TAYLORSVILLE 31.83N 89.43W
06/18/2007 SMITH MS LAW ENFORCEMENT
TREES REPORTED DOWN AROUND THE CITY OF TAYLORVILLE AND
MIZE.
0255 PM TSTM WND DMG OMA 31.73N 90.14W
06/18/2007 LAWRENCE MS PUBLIC
TREES DOWN.
0300 PM TSTM WND DMG 2 N MAGEE 31.90N 89.73W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN NEAR OFF OF HWY 541 AND HWY 43. ALSO TREES
REPORTED DOWN ON EMMITT BROWN ROAD...GOSHEN ROAD...AND
MANGUM ROAD.
0303 PM TSTM WND DMG STRINGER 31.87N 89.26W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0306 PM TSTM WND DMG SYLVARENA 32.01N 89.38W
06/18/2007 SMITH MS EMERGENCY MNGR
TREES DOWN COUNTYWIDE. GREATEST CONCENTRATIONS REPORTED
NEAR TOWN OF SYLVARENA.
0306 PM TSTM WND DMG 3 N MENDENHALL 32.00N 89.87W
06/18/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ON CATO ROAD NORTH OF MENDENHALL.
0313 PM TSTM WND DMG BAY SPRINGS 31.98N 89.28W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0323 PM TSTM WND DMG LOUIN 32.07N 89.26W
06/18/2007 JASPER MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0323 PM TSTM WND DMG FLORENCE 32.15N 90.13W
06/18/2007 RANKIN MS EMERGENCY MNGR
100 FOOT RADIO TOWER DOWN IN THE FLORENCE AREA.
0327 PM TSTM WND DMG 5 S FLORENCE 32.08N 90.13W
06/18/2007 RANKIN MS EMERGENCY MNGR
TREE DOWN ON HENRY BYRD ROAD.
0340 PM TSTM WND DMG 4 NE FLOWOOD 32.36N 90.06W
06/18/2007 RANKIN MS NWS EMPLOYEE
A FEW BRANCHES GREATER THAN 4 INCHES IN DIAMETER DOWN
ALONG OLD FANNIN.
0340 PM TSTM WND GST MADISON 32.45N 90.11W
06/18/2007 E45.00 MPH MADISON MS FIRE DEPT/RESCUE
A TREE WAS REPORTED DOWN ON A POWERLINE IN THE CITY OF
MADISON. THIS WAS ASSOCIATED WITH OUTFLOW FROM STORMS IN
HINDS AND RANKIN COUNTIES.
0343 PM TSTM WND DMG NEWTON 32.32N 89.16W
06/18/2007 NEWTON MS COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
ONE TREE ACROSS I 20 AND ONE ACROSS HWY 80. ANOTHER TREE
REPORTED ON A CHURCH. POWER OUTAGES REPORTED IN THE CITY
OF NEWTON.
0400 PM TSTM WND GST MADDEN 32.68N 89.35W
06/18/2007 E55.00 MPH LEAKE MS EMERGENCY MNGR
TREE DOWN IN CITY OF MADDEN. ALSO A UTILITY LINE WAS DOWN
NEAR LEAKE ACADEMY SCHOOL. IN ADDITION SCATTERED REPORTS
OF TREES DOWN ACROSS THE COUNTY. THIS WAS ALL ASSOCIATED
WITH OUTFLOW FROM STORMS MOVING THROUGH RANKIN AND SCOTT
COUNTIES.
0425 PM TSTM WND DMG 5 NW COLLINSVILLE 32.55N 88.90W
06/18/2007 LAUDERDALE MS NWS EMPLOYEE
LARGE LIMBS DOWN.
0430 PM TSTM WND DMG BLACKWATER 32.62N 88.68W
06/18/2007 KEMPER MS PUBLIC
LARGE LIMBS DOWN.
0438 PM TSTM WND DMG 4 N GORE SPRINGS 33.81N 89.62W
06/18/2007 GRENADA MS EMERGENCY MNGR
TREES DOWN IN WOODED AREA ALONG GRAYSPORT CROSSING ROAD.
0510 PM TSTM WND GST LEXINGTON 33.12N 90.05W
06/18/2007 E45.00 MPH HOLMES MS LAW ENFORCEMENT
TREE DOWN IN THE CITY OF LEXINGTON.
0515 PM TSTM WND DMG 4 N SALLIS 33.08N 89.76W
06/18/2007 ATTALA MS PUBLIC
TREES DOWN.
0515 PM TSTM WND DMG BOWLING GREEN 33.16N 89.91W
06/18/2007 HOLMES MS LAW ENFORCEMENT
TREES DOWN
0534 PM TSTM WND DMG 6 SE CARROLLTON 33.44N 89.85W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN OFF HWY 35S.
0540 PM TSTM WND DMG VAIDEN 33.33N 89.75W
06/18/2007 CARROLL MS LAW ENFORCEMENT
TREES DOWN.
0555 PM TSTM WND DMG WINONA 33.49N 89.73W
06/18/2007 MONTGOMERY MS LAW ENFORCEMENT
POWER LINES DOWN.
0608 PM TSTM WND DMG 8 N CARROLLTON 33.62N 89.92W
06/18/2007 CARROLL MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
GRENADA CO LINE.
0612 PM TSTM WND DMG 1 N ELLIOTT 33.70N 89.75W
06/18/2007 GRENADA MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
AONG HWY 51.
0617 PM TSTM WND DMG 4 SE GORE SPRINGS 33.71N 89.57W
06/18/2007 GRENADA MS LAW ENFORCEMENT
TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.
0618 PM TSTM WND DMG 5 NW EMBRY 33.71N 89.43W
06/18/2007 WEBSTER MS LAW ENFORCEMENT
TREES DOWN AND BLOCKING PORTIONS OF HWY 404.
0657 PM TSTM WND DMG CALEDONIA 33.68N 88.33W
06/18/2007 LOWNDES MS COUNTY OFFICIAL
TWO TREES WERE BLOWN DOWN, REPORTED BY 911.
0700 PM TSTM WND DMG 4 N DREW 33.87N 90.53W
06/18/2007 SUNFLOWER MS LAW ENFORCEMENT
A FEW POWER LINES WERE BLOWN DOWN.
&&
CMESpecial weather statement, Jun 19, 1:39 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 139 AM CDT TUE JUN 19 2007 ARZ075-190720- CHICOT AR- 139 AM CDT TUE JUN 19 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT LIGHTNING STRIKES...WAS LOCATED NEAR DERMOTT AT 139 AM CDT...MOVING EAST AT 10 MPH. PEOPLE IN NORTHERN CHICOT COUNTY...INCLUDING THE CITY OF DERMOTT...SHOULD MONITOR THIS STORM CLOSELY. EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:47 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 58 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.